Asymptotic States of a Smoluchowski Equation

Peter Constantin, Yannis Kevrekidis, E. S. Titi

Research output: Contribution to journalArticlepeer-review

56 Scopus citations


We study the high-concentration asymptotics of steady states of a Smoluchowski equation arising in the modeling of nematic liquid crystalline polymers.

Original languageEnglish (US)
Pages (from-to)365-384
Number of pages20
JournalArchive for Rational Mechanics and Analysis
Issue number3
StatePublished - Dec 1 2004

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering


Dive into the research topics of 'Asymptotic States of a Smoluchowski Equation'. Together they form a unique fingerprint.

Cite this